# SDR R61A201311161181

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: 17006023401
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING FUEL VENT PLUMBING LINE CORRODED AT FLANGE.   MX R & R WITH SERVICEABLE TUBE IAW  AMM 20-10-13.
